# SDR QXEA9800464

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR END FITTING HOLE HAS CRACK INDICATIONS AT LOWER END.  REPAIRED IAW HORIZON AIR EA 4-53-387.
